Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Fibered stable varieties


Author: Zsolt Patakfalvi
Journal: Trans. Amer. Math. Soc. 368 (2016), 1837-1869
MSC (2010): Primary 14J10; Secondary 14J40
DOI: https://doi.org/10.1090/tran/6386
Published electronically: June 15, 2015
MathSciNet review: 3449226
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if a stable variety (in the sense of Kollár and Shepherd-Barron) admits a fibration with stable fibers and base, then this fibration structure deforms (uniquely) for all small deformations. During our proof we obtain a Bogomolov-Sommese type vanishing for vector bundles and reflexive differential $ n-1$-forms as well.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14J10, 14J40

Retrieve articles in all journals with MSC (2010): 14J10, 14J40


Additional Information

Zsolt Patakfalvi
Affiliation: Department of Mathematics, Princeton University, Fine Hall, Washington Road, Princeton, New Jersey 08544-1000
Email: pzs@math.princeton.edu

DOI: https://doi.org/10.1090/tran/6386
Received by editor(s): April 13, 2013
Received by editor(s) in revised form: June 20, 2013, September 17, 2013, January 6, 2014, and January 8, 2014
Published electronically: June 15, 2015
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society